Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Evaluation of multivariate polynomials and their derivatives

Authors: J. Carnicer and M. Gasca
Journal: Math. Comp. 54 (1990), 231-243
MSC: Primary 12-04; Secondary 68Q20, 68Q40, 68R10
MathSciNet review: 993925
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of Horner's algorithm to the evaluation of m-variate polynomials and their derivatives is obtained. The schemes of computation are represented by trees because this type of graph describes exactly in which order the computations must be done. Some examples of algorithms for one and two variables are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12-04, 68Q20, 68Q40, 68R10

Retrieve articles in all journals with MSC: 12-04, 68Q20, 68Q40, 68R10

Additional Information

Keywords: Evaluation, multivariate polynomials, derivatives
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society